# SDR ANCF20190531901

- Difficulty date: May 19, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N765AV
- Make and model: Airbus A320-251N
- Aircraft serial: 7928
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 89794077
- Part serial: C17070286
- Condition: Leaking
- Location: Crew Oxygen
- Part time: 5,546 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAY 19. CKPT OXY F/O SIDE POSSIBLE AIR LEAK, IN FLIGHT IT DROPPED FROM 640 PSI TO 540 PSI ,IT DROPS 10 PSI EVERY 15 MINUTES APROX // CORRECTIVE ACTIONS: MAY 20. IN ACCORDANCE WITH AMM 35-11-41 PB 401 CONF 01, COCKPIT OXYGEN CYLINDER F/O SIDE WAS REMOVED AND REPLACED. LEAK TEST WAS SATISFACTORY.
